MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Device not returned.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (ous), not able to fix the vasoview 7cannula inside the endoscope.Only one length vein is required pa managed to took one length vein with same vasoview 7.Cannula difficult to insert, scope did not retract.Cabg-outcome-surgery completed successfully.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).The lot # 25146111 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 01/27/2021.An investigation was conducted on 02/16/2021.A visual inspection was conducted.Signs of clinical use and slight evidence of charred material was observed on the one bipolar electrode.There were no visual defects observed on the harvesting device.The endoscope was not returned for evaluation.A reference endoscope was inserted into the cannula until it snapped into place with no physical or visual difficulties.The harvesting device was then inserted into the cannula with no physical or visual difficulties.Based on the returned condition of the device, the reported failure "fitting problem" was not confirmed.
 
Event or Problem Description

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key11027659
Report Number2242352-2020-01120
Device Sequence Number13620019
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberVH-3200-W
Device Lot Number25146111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight70